A lower bound on the size of k-neighborhood in generalized cubes

Yang, Xiaofan and Megson, Graham M. and Cao, Jianqiu and Luo, Jun (2006) A lower bound on the size of k-neighborhood in generalized cubes. Applied Mathematics and Computation, 179 (1). pp. 47-54. ISSN 0096-3003

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.amc.2005.11.080
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 03 Feb 2009 14:51
Last Modified: 20 Oct 2009 13:45
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5802

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)